Results 1 to 3 of 3

Thread: Text sporadically appears in reverse order, when typing in Kile

Hybrid View

  1. #1

    Default Text sporadically appears in reverse order, when typing in Kile

    Hi: I'm curious as to whether anyone else has experienced this, and has an explanation. I'm running Kile 2.0.85 under openSUSE 11.3 32-bit on a Lenovo X61. Twice in the past couple of days I've had the bizarre experience that, upon a sudden burst of typing my text has appeared in Kile in reverse order. An example:

    no ngis fo ecnacifingis eht fo redaer eht dnimer esaelp ,dniw cihportsoeG a htiw snoitalumis eht gnicudortni erehw ,921p tA
    Note the perfect reversal (I rarely type that accurately in forward mode). A day later it happened again:

    )1.3.5( noitceS fo hpargarap dnoces eht ni ,niaga ecnO
    I've been using Kile for almost a year now, on two different machines and under several versions of openSUSE. Nothing remotely like this has happened before. I don't think I have a virus. I can't think of any event that may have heralded this mystical behaviour. Cheers, jdw

  2. #2
    Join Date
    Jun 2008
    Location
    Earth - Denmark
    Posts
    10,730

    Default Re: Text sporadically appears in reverse order, when typing in Kile

    On 04/06/2011 04:06 PM, j1d1w1 wrote:
    > I don't think I have a virus. I can't think of any
    > event that may have heralded this mystical behaviour. Cheers, jdw


    forget virus...except when using the major virus-magnet (need i name it?)

    have you installed any language which does not read left to right, top
    to bottom (like arabic, hebrew, chinese, etc)

    WAIT! see: http://tinyurl.com/6xttuv5

    --
    CAVEAT: http://is.gd/bpoMD [NNTP via openSUSE 11.3 + KDE4.5.5 +
    Thunderbird3.1.8] Can you believe it? This guy Ralph wins $181 million
    in the lottery last Wednesday, and then finds the love of his life just
    2 days later. Talk about LUCK!

  3. #3

    Default Re: Text sporadically appears in reverse order, when typing in Kile

    Thanks DenverD -- so its a known phenomenon, tolerable in small doses.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •